# SDR MASA200400491

- Difficulty date: September 2, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 699 hours, 493 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 533443
- Part serial: B0201
- Condition: Inoperative
- Location: Mlg
- Part time: 699 hours, 493 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTF AFTER GEAR RETRACTION THE CREW HAD A GEAR DISAGREE MESSAGE.  9/2/04 MAINTENANCE REPLACED LANDING GEAR SELECTOR LEVER.  OPS CHECK GOOD.
